# SDR CA130305001

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Wsk ASZ62IRM18
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 836 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND AS A RESULT FROM A VISUAL INSPECTION TO LOCATE A SMALL OIL LEAK.  THE CRACK APPEARS TO HAVE ORIGINATED AT THE BOLT JOINING THE FRONT AND REAR SECTION OF THE POWER CASE.  THE CRACK IS ABOUT 2.5" LONG ON THE REAR PORTION OF THE CASE BETWEEN NR 6 AND NR 7 CYLINDERS.
